# SDR 2017FA0000224

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: General aviation
- Aircraft: N620WB
- Make and model: Cessna 510
- Aircraft serial: 510162
- Aircraft time: 1,688 hours, 1,398 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: S29664A97
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AILERON LOWER WING CABLE RUBBING NEAR WS 273 FAIRLEAD.  REPLACED THE LEFT AILERON LOWER WING CABLE FROM OUTBOARD SECTOR TO TURNBUCKLE IAW MM 27-10-00.
